Universidad Complutense de Madrid
E-Prints Complutense

On the asymptotic behavior of solutions of a damped oscillator under a sublinear friction term

Impacto

Descargas

Último año



Díaz Díaz, Jesús Ildefonso y Liñán Martínez, Amable (2001) On the asymptotic behavior of solutions of a damped oscillator under a sublinear friction term. Revista de la Real Academia de Ciencias Exactas Físicas y Naturales Serie A: Matemáticas , 95 (1). pp. 155-160. ISSN 1578-7303

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

174kB

URL Oficial: http://www.rac.es/ficheros/doc/00050.pdf


URLTipo de URL
http://www.rac.es/Institución


Resumen

We show that there are two curves of initial data (xo, vo) for which the solutions x(t) of the corresponding Cauchy problem associated to the equation xtt + |xí|a_1 xt + x — 0, where a G (0,1), vanish after a finite time. By using asymptotic and methods and comparison arguments we show that for many other initial data the solutions decay to 0, in an infinite time, as i-"/í1-").


Tipo de documento:Artículo
Información Adicional:

Comunicación Preliminar / Preliminary Communication

Palabras clave:sublinear damped oscillator, Coulomb friction, extinction in a finite time.
Materias:Ciencias > Matemáticas > Ecuaciones diferenciales
Código ID:15561
Depositado:11 Jun 2012 07:48
Última Modificación:06 Feb 2014 10:27

Descargas en el último año

Sólo personal del repositorio: página de control del artículo